Le mouvement brownien

Paul Lévy

  • Publisher: Gauthier-Villars, 1954

How to cite

top

Lévy, Paul. Le mouvement brownien. 1954. <http://eudml.org/doc/192646>.

@book{Lévy1954,
author = {Lévy, Paul},
keywords = {Wahrscheinlichkeitsrechnung und Anwendungen. Wahrscheinlichkeitsrechnung.},
language = {fre},
publisher = {Gauthier-Villars},
title = {Le mouvement brownien},
url = {http://eudml.org/doc/192646},
year = {1954},
}

TY - BOOK
AU - Lévy, Paul
TI - Le mouvement brownien
PY - 1954
PB - Gauthier-Villars
LA - fre
KW - Wahrscheinlichkeitsrechnung und Anwendungen. Wahrscheinlichkeitsrechnung.
UR - http://eudml.org/doc/192646
ER -

References

top
  1. BACHELIER ( L.) : [1] Trois Mémoires, publiés dans les Ann. Éc. norm. sup., t. 17, 1900, p. 21-86 ; t. 18, 1901, p. 143-210; t. 30, 1913, p. 77-119. MR1509158
  2. BACHELIER ( L.) : [2] Calcul des probabilités (Paris, Gauthier-Villars, 1912, p. 1-516). JFM43.0288.05
  3. BERNSTEIN ( S.) : [1] Principes de la théorie des équations différentielles stochastiques (Trav. math. Inst. phys. math. Stekloff, t. 5, 1933, p. 95-124). Zbl0009.21802
  4. CAMERON ( R. H.) et MARTIN ( W. T.) : [1] The Wiener measure of Hilbert's neighbourhood in the space of real continuous functions (J. Math. Phys., Massachussett's Inst. of Technology, t. 23, 1944, p. 195-209). Zbl0060.29103MR11174
  5. CHUNG ( K. L.) : [1] On the maximum partial sums of sequences of independent random variables (Trans. Amer. Math. Soc., t. 64. 1948, p. 205-233). Zbl0032.17102MR26274
  6. CHUNG ( K. L.) et FELLER ( W.) : [1] On fluctuations in coin tossing (Proc. Nat. Acad. Sc., t. 35, n° 10, 1949, p. 605-610). Zbl0037.36310MR33459
  7. DVORETSKY ( A.) et ERDÖS ( P.) : [1] Some problems on random walk in space (Proc. of the Second Symposium on math. Statistics and Probability, Berkeley, 1950, p. 353-368). Zbl0044.14001
  8. DVORETSKY ( A.), ERDOS ( P.) et KAKUTANI ( S.). [1] Double points of paths of Brownian motion in n-space (Acta Scientiarum mathematicarum, Szeged, t. 12, 1950, p. 75-81). Zbl0036.09001MR34972
  9. FELLER ( W.) : [1] The general form of the so-called law of the iterated logarithm (Trans. Amer. Math. Soc., t. 54, 1943, p. 373-402). Zbl0063.08417MR9263
  10. FELLER ( W.) : [2] The law of the iterated logarithm for identically distributed random variables (Ann. of Math., t. 47, 1946, p. 631-638). Zbl0063.01343MR17894
  11. FORTET ( R.) : [1] Quelques travaux récents sur le mouvement brownien (Ann. Inst. Henri Poincaré, t. 11, 1947, P. 438-442). Zbl0035.08403MR35411
  12. ITÔ ( K.) : [1] Stochashc integral et On a stochastic integral equation (Proc Japan Acad., t. 20, 1944, p. 519-522, t. 22, 1946, p. 32-35). Zbl0063.02992MR36958
  13. ITÔ ( K.) : [2] Stochastic differential equations in a differentiable manifold (Nagoya Math. J., t. 1, 1950, p. 35-47, voir aussi t. 3, 1951, p. 55-66). Zbl0039.35103MR38596
  14. ITÔ ( K.) : [3] On stochastic differential equations (Memoirs of the Amer Math. Soc., t. 4, 1951, p. 1-51). Zbl0054.05803MR40618
  15. KAC ( M.) : [1] Random walk and the theory of brownian motion (Amer. Math. Monthly, t. 54, 1947, p. 369-391). Zbl0031.22604MR21262
  16. KAC ( M.) [2] On some connections between probability theory and differential and integral equations (Symposium on Math. Statistics and Probability, Berkeley, 1950, p. 189-215). Zbl0045.07002MR45333
  17. KAC ( M.) et SIEGERT ( A. J. F.) : [1] An expltcit representation of a stationary gaussian process (Ann. of Math. Statistics, t. 18, 1947. p. 438-442). Zbl0033.38501MR21672
  18. KAKUTANI ( S.) : [1] Two dimensional Brownian motion and harmonic functions (Proc. Math. Inst., Osaka, t. 20, 1944, p. 700-708). Zbl0063.03107MR14647
  19. KAKUTANI ( S.) : [2] Two dimenswnal Brownian motion and the type problem of Riemann surfaces (Proc. Math. Inst, Osaka, t. 21, 1945, p. 138-140). Zbl0063.03108MR32123
  20. KHINTCHINE ( A.) : [1] Ein Satz der Wahrscheinlichkeitsrechnung (Fundam, Math., t. 6, 1924, p. 9-20). JFM50.0344.02
  21. KHINTCHINE ( A.) : [2] Asymptotische Gesetze der Wahrschemlichkeitsrechnung (Ergebn. der Math, und ihrer Grenzgebiete, Springer, t. 2, 4, 1933, p. 1-77). Zbl0007.21602JFM59.1153.01
  22. KOLMOGOROFF ( A.) : [1] Ueber die analytischen Methoden in der Wahrschemhchkeitsrechnung (Ergebn der Math und ihrer Grenzgebiete, Springer t. 2, 3, 1933, p. 1-62). Zbl0007.21601JFM59.1152.03
  23. LÉVY ( P.) : [1] Analyse fonctionnelle (Mém Sc. Math, fasc. 5, 2e éd., 1951, 58 p.). JFM51.0311.02
  24. LÉVY ( P.) : [2] Théorie de l'addition des variables aléatoires (Gauthier Villars, 1re éd., 1937, XVII, 329 p., 2e éd., 1954, 387 p.). Zbl0056.35903JFM63.0490.04
  25. LÉVY ( P.) [3] Processus stochastiques et mouvement brownien (Gauthier-Villars, 1948, 365 p.). Zbl0034.22603MR29120
  26. LÉVY ( P.) : [4] Sur un théorème de M. Khintchine (Bull. Sc. math., t. 55, 1931, p. 145-160), Zbl0002.04301JFM57.0615.04
  27. LÉVY ( P.) : [5] Sur certains processus stochastiques homogènes (Compositio math., t. 7, 1939, p. 283-339). Zbl65.1346.02MR919JFM65.1346.02
  28. LÉVY ( P.) : [6] Le mouvement brownien plan (Amer. J. Math., t. 62, 1940, p. 487-550). MR2734JFM66.0619.02
  29. LÉVY ( P.) : [7] Un théorème d'invariance projective relatif au mouvement brownien (Comm. math. helv., t. 16, 1943, p 242-248). Zbl0063.03528MR10345
  30. LÉVY ( P.) : [8] Trois théorèmes sur le mouvement brownien (Congrès de l'Assoc. franc. pour l'Avanc. des Sciences, Paris, oct. 1945, et Intermédiaire des recherches math., suppl. au fasc., janv 1947, p. 124-126). 
  31. LÉVY ( P.) : [9] Wiener's random function and other laplacian random function (Proc. of the second Berkeley Symposium on math. Statistics and Probability, Berkeley, août 1950, p. 171-187). Zbl0044.13802MR44774
  32. LÉVY ( P.) : [10] Problèmes concrets d'analyse fonctionnelle (Gauthier-Villars, 1951, 484 p.). Zbl0043.32302MR41346
  33. LÉVY ( P.) : [11] Intégrales de Stieltjes généralisées (Ann. Soc. polonaise de math., t 25, 1952 p. 17-26). Zbl0049.04104MR55422
  34. LÉVY ( P.) : [12] Random functions : general theory wilh special reference to laplacian random functions (Univ. of California public m Statistics, t.1, 1953, p. 331-390). Zbl0052.14402MR55607
  35. LÉVY ( P.) : [13] La mesure de Hausdorff de la courbe du mouvement brownien (Giornale dell' Istituto ital d. attuari, t. 16, 1953, p. 1-37). Zbl0053.10101MR64344
  36. OTTAVIANI ( G.) : [1] Sulle catene doppie di Markoff (Giornale dell'Istituto ital. d. attuari, t. 14, 1951, p. 7-15). Zbl0045.22405MR58152
  37. PALEY ( R. E. A. C.) et WIENER ( N.) : [1] Fourier transforms in the complex domain (New York, 1934, 184 p.; notamment chap. IX, p. 140-162). Zbl0011.01601MR1451142
  38. PERRIN ( F.) [1] Étude mathématique du mouvement brownien de rotation (Ann. Ec. norm. sup., 3e série, t. 45, 1928, p. 1-51). MR1509284JFM54.0993.05
  39. PETROWSKY ( I.) : [1] Ueber das Irrfahrtproblem (Math. Ann., t. 109, 1933-1934, p. 425-434). Zbl0008.35603MR1512903
  40. PETROWSKY ( I.) : [2] Zur ersten Randwertaufgabe der Warmeleitungsgleichung (Compositio math, t. 1, 1935, p. 383-419). MR1556900JFM60.1140.01
  41. PÔLYA ( G.) : [1] Ueber eine Aufgabe der Wahrschemlichkeitsrechnung betreffend die Irrfahrt im Strassennetz (Math. Ann., t. 84, 1921, p. 149-160). MR1512028JFM48.0603.01
  42. PÔLYA ( G.) : [2] Sur la promenade au hasard dans un réseau de rues (Actualités scientifiques, Hermann, n° 734, 1938, p. 25-44). JFM64.0541.01
  43. SCHONBERG ( I. J.) : [1] Metric spaces and positive definite functions (Trans. Amer. Math. Soc., t. 44, 1938, p. 522-536). Zbl64.0617.02MR1501980JFM64.0617.02
  44. WIENER ( N.) : [1] Differential space (J. Math. Phys., Massachusett's Inst. of Technology, t. 2, 1923, p. 131-174). 
  45. WIENER ( N.) : [2] Sur un problème de probabilités dénombrables (Bull. Soc. math. Fr. t. 52, 1924, p. 569-578). Zbl51.0382.06MR1504864JFM50.0653.02
  46. YOSIDA ( K.). [1] Brownian motion on the surface of the 3 sphere (Ann. of math Statistics, t. 20, 2, 1949). Zbl0033.38503MR30152

NotesEmbed ?

top

You must be logged in to post comments.